MAUDE Adverse Event Report: CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504605X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after insertion, the hub on a 5f avanti sheath introducer popped off, and while putting the cap back on, the cap split.There were no reports of patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, g3, g6, h2, h3, h6, and h10.Complaint conclusion: as reported, after insertion, the hub on a 5f avanti sheath introducer popped off, then the cap split while putting it back on.There were no reports of patient injury.The device was not returned for evaluation.One picture related to the reported malfunction on product ¿avanti + 5f std w/gw¿ was attached in this complaint file.In the picture a cordis csi french 5 is observed inside a clear plastic bag with the vessel dilator of the appropriate french size partially inserted into the cannula through the cap.Presence of blood inside the bag was noticed.The cap ring presents with a cracked condition.No other outstanding details were observed in the attached pictures.The complaint reported by the customer as ¿hemostasis valve/hub ~ separated¿ was not confirmed.The received picture does not show a separation to the hemostasis valve.However, the complaint reported by the customer as ¿hemostasis valve/hub~ cracked¿ was confirmed, a cracked condition was observed on the cap ring.Handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿detach the vessel dilator from the csi by releasing the snap fit ring at the hub.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, after insertion, the hub on a 5f avanti sheath introducer popped off, and while putting the cap back on, the cap split.There were no reports of patient injury.The device was not returned for evaluation.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19382429
Report Number9616099-2024-00168
Device Sequence Number6499950
Product Code DRE
UDI-Device Identifier10705032009980
UDI-Public(01)10705032009980(17)270331(10)18304827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504605X
Device Lot Number18304827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/12/2024
08/27/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/19/2024
08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHEATH
Patient SexUnknown